# SDR ASOA2015051412837

- Difficulty date: April 21, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,329 hours, 18,622 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ANGLE AT PAX DOOR HAS CORROSION.  SEVERE CORROSION IS OUT OF LIMITS IAW CRM 53-21-23-101-001-A01.  R & R UPPER MIDCAP ANGLE IAW SRM 51-40-11-001-001-A01 AND 51-41-02-001-001-A01 AND DWG SH670-31825.
